Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


OK Guy
May 30, 2001

I recently had a skin reaction (severe itching) after using the tanning bed. I used to tan all the time before my HIV Diagnosis. Began Epivir, Crixivan, and Retrovir in Feb 2001 after diagnosis in Feb. Do these medications make one more susceptible to dry skin/ and reactions from tanning beds? Thank you.

Response from Dr. Boyle

Crixivan may cause patients to have significant skin problems, which can include dry/irritated skin and ectodermal dysplasia (ingrown nails). The other agents are unlikely to be involved. Other medications used in HIV can also cause sensitivity to the sun, so you should check with your doctor if you're on any other medications.



Previous
collapsing face
Next
What's wrong with my back?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement